Alert archive / Virginia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 21, NWS Wakefield, VA

April 26, 20225 counties in Virginia

NWS Wakefield, VA issued this severe thunderstorm warning at Apr 26, 2022, 4:20 PM EDT for 5 counties in Virginia. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2022, 4:20 PM EDT (20:20 UTC)
Expired
Apr 26, 2022, 4:56 PM EDT
In force
36 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Charles City County, VA, Hanover County, VA, Henrico County, VA, King William County, VA, New Kent County, VA

The radar

The Norfolk radar (KAKQ), 46 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 4:40 PM EDTTSTM WND DMG1 Sse New Kent Airport, VATREES AND POWERLINES DOWN.
Apr 26, 4:45 PM EDTTSTM WND DMGChickahominy Shore, VATREE DOWN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 2:25 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2022-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2022-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
1315 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

700 
WUUS51 KAKQ 262020
SVRAKQ
VAC036-085-087-101-127-262115-
/O.NEW.KAKQ.SV.W.0021.220426T2020Z-220426T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
420 PM EDT Tue Apr 26 2022

The National Weather Service in Wakefield has issued a

* Severe Thunderstorm Warning for...
  Charles City County in east central Virginia...
  New Kent County in east central Virginia...
  Southeastern Henrico County in central Virginia...
  Southeastern Hanover County in central Virginia...
  Southeastern King William County in east central Virginia...

* Until 515 PM EDT.

* At 420 PM EDT, a severe thunderstorm was located near Bottoms
  Bridge, or near Highland Springs, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect wind damage 
           to trees and powerlines.

* This severe thunderstorm will be near...
  Bottoms Bridge around 430 PM EDT.
  Roxbury and Adkins Store around 435 PM EDT.
  Talleysville and Providence Forge around 440 PM EDT.
  New Kent around 450 PM EDT.

Other locations impacted by this severe thunderstorm include
Chickahominy Shore, Wayside, Mountcastle, Elko, Cohoke, Sandston,
Glendale, Westwood, Lanexa and Rose Garden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3745 7686 3743 7690 3738 7689 3735 7692
      3737 7688 3725 7689 3728 7699 3730 7700
      3729 7704 3735 7726 3738 7725 3738 7727
      3735 7727 3736 7731 3739 7730 3741 7730
      3738 7732 3758 7733 3766 7688
TIME...MOT...LOC 2020Z 265DEG 31KT 3747 7728 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

EI
2 follow-up statements
548 
WWUS51 KAKQ 262041
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
441 PM EDT Tue Apr 26 2022

VAC085-087-101-262051-
/O.CAN.KAKQ.SV.W.0021.000000T0000Z-220426T2115Z/
Henrico VA-Hanover VA-King William VA-
441 PM EDT Tue Apr 26 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRICO...
SOUTHEASTERN HANOVER AND SOUTHEASTERN KING WILLIAM COUNTIES IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
south central, southeastern and east central Virginia.

LAT...LON 3745 7686 3743 7690 3738 7689 3738 7691
      3735 7692 3737 7688 3725 7689 3728 7699
      3730 7700 3729 7704 3730 7708 3731 7709
      3732 7715 3751 7717 3755 7697 3754 7695
      3755 7694 3756 7690 3755 7689 3757 7687
TIME...MOT...LOC 2041Z 280DEG 35KT 3739 7701 

$$

VAC036-127-262115-
/O.CON.KAKQ.SV.W.0021.000000T0000Z-220426T2115Z/
Charles City VA-New Kent VA-
441 PM EDT Tue Apr 26 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CHARLES CITY AND CENTRAL NEW KENT COUNTIES...

At 441 PM EDT, a severe thunderstorm was located over Ruthville, or
near Charles City, moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

This severe storm will be near...
  Holdcroft around 445 PM EDT.
  Rustic around 450 PM EDT.

Other locations impacted by this severe thunderstorm include Wrights
Corner, Colonial Downs, Chickahominy Shore, Browns Corner,
Sandybottom, Mountcastle, New Hope, Roaches Corner, New Kent Airport
and Lanexa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3745 7686 3743 7690 3738 7689 3738 7691
      3735 7692 3737 7688 3725 7689 3728 7699
      3730 7700 3729 7704 3730 7708 3731 7709
      3732 7715 3751 7717 3755 7697 3754 7695
      3755 7694 3756 7690 3755 7689 3757 7687
TIME...MOT...LOC 2041Z 280DEG 35KT 3739 7701 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

EI
281 
WWUS51 KAKQ 262056
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
456 PM EDT Tue Apr 26 2022

VAC036-127-262106-
/O.CAN.KAKQ.SV.W.0021.000000T0000Z-220426T2115Z/
Charles City VA-New Kent VA-
456 PM EDT Tue Apr 26 2022

...THE SEVERE THUNDERSTORM WARNING FOR CHARLES CITY AND CENTRAL NEW
KENT COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
south central, southeastern and east central Virginia.

LAT...LON 3745 7686 3743 7690 3738 7689 3738 7691
      3735 7692 3737 7688 3725 7689 3728 7699
      3730 7700 3729 7704 3730 7708 3731 7709
      3732 7715 3751 7717 3755 7697 3754 7695
      3755 7694 3756 7690 3755 7689 3757 7687
TIME...MOT...LOC 2054Z 265DEG 31KT 3740 7684 

$$

EI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:49 PM EDT, 31 minutes earlier.

Area forecast discussion, Apr 26, 3:49 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
349 PM EDT Tue Apr 26 2022

.SYNOPSIS...
A cold front will cross the local area from northwest to
southeast through this evening. Cooler and drier weather is
expected from Wednesday through Friday.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
As of 240 PM EDT Tuesday...

A weak sfc boundary continues to linger just N of RIC this
afternoon...and this will be the focus for some stronger storms
through early evening. A cold front that is now just to our west
is progged to cross the area from NW-SE from 3-9 PM. Scattered
to numerous showers and tstms will accompany it, and showers
and isolated tstms will continue for a couple hours following
the FROPA. The front is expected to outrun the broken line of
convection...especially later during the event as the front gets
into SE VA/NE NC. SPC has placed a SLGT risk for severe wx in
an area centered along this boundary, and Severe Thunderstorm
Watch 155 is in effect for roughly this SLGT risk area until 8
PM this evening. As referenced above, the best chc of severe
storms will be west of the Ches Bay along the remnant sfc
boundary (and resulting instability gradient) from FVX-RIC-FYJ.
This is also where CAMs have the most concentrated updraft
helicity tracks. The main threats are localized damaging wind
gusts and large hail. Expect temperatures to quickly drop into
the 60s immediately following the FROPA.

Lingering SHRAs/tstms remain possible over mainly E/SE VA and
NE NC through late this evening before it clears out later
tonight as NW winds become breezy (highest near the coast)
overnight. Lows from the l-m40s W to the m50s far SE.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
As of 345 PM EDT Tuesday...

Cooler, breezy, and dry wx will prevail from Wed-Thu as the
upper low tracks from New England to Nova Scotia and sfc high
pressure builds toward the area but remains well to our W/NW.
Highs mainly in the 60s on both days. Lows Wed night in the low-
mid 30s NW to low-mid 40s SE. Lows Thu night in the mid-upper
30s N to the mid 40s across the far SE. The upper low remains
near Nova Scotia on Friday as sfc high pressure continues to
build toward the area. Highs in the 60s again but with
noticeably lighter winds given the relaxing pressure gradient.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
As of 345 PM EDT Tuesday...

The period will be characterized by a slow warming trend and
increasing pcpn changes by early next week. Dry wx is expected on
Sat with high pressure over the area. The upper low over Nova Scotia
slowly move away from the coast this weekend. Rain chances
potentially return on Sun (mainly SW) as the surface high moves
offshore and a very weak disturbance tracks over the area.
Confidence regarding rain on Sun is low, as some of the guidance has
nearly all of the pcpn staying SW of the FA. The wx will likely be a
bit more unsettled early next week as the flow aloft flattens out
over the ern CONUS and a couple of shortwaves track near or over the
area. In addition, there will be a noticeable increase in
temperatures/dew points by Mon/Tue. Highs mainly in the mid 60s-70F
on Saturday, and upper 60s-mid 70s on Sun. Highs Mon ranging through
the 70s, with upper 70s-low 80s on Tue. Lows in the upper 30s-40s
Friday night, mainly 40s Saturday night, and 50s on Mon/Tue nights.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
As of 130 PM EDT Tuesday...

VFR conditions prevail at the terminals w/ SCT CU.  A cold
front is still progged to cross the area from NW-SE later this
afternoon/evening...turning winds to the NW. Showers and
isolated to scattered tstms will likely accompany the front as
it passes through RIC/PHF/ORF/ECG (w/ lingering showers and a
few tstms just behind it). Have added thunder to the TAFs at
these four terminals, with a TEMPO for TSRA at RIC where
confidence is highest. Have left thunder out of the TAF for SBY
given lower confidence. Brief VSBY reductions and gusty winds of
25-40 kt are likely in the heavier SHRAs/storms with a few hours
of MVFR CIGs moving in immediately after the FROPA. The front
clears the coast tonight w/ improving conditions expected. Dry
wx and VFR conditions are expected from Wed-Thu w/ breezy NW
winds.

&&

.MARINE...
As of 345 PM EDT Tuesday...

This afternoon the weak wedge front this morning remains over far
northern portions of the local waters. A cold front pushes through
this evening into early tonight with showers and storms developing
along and behind the front. A reinforcing cold front pushes S Wed
with high pressure building in from the N by late week.

Winds this afternoon are generally S to SW 10 to 15 kt across the
southern half of the Ches Bay, Currituck Sound, and coastal waters,
and N 10-15 kt across the northern Bay. Winds briefly surge to 15-20
kt late this afternoon into early tonight with convection, briefly
diminish to 10-15 kt early tonight, then become NNW/NW and increase
to 15-25 kt with gusts to 30 kt after midnight across the Ches Bay
and coastal waters and 15-20 kt with gusts to 25 kt across the
rivers and Currituck Sound. NW winds remain elevated through Wed
afternoon, briefly diminishing across the lower bay and S coastal
waters Wed afternoon into Wed evening, then becoming N/NW and
increasing to 15-25 kt with gusts to 30 kt again Wed night into
Thurs behind the reinforcing cold front. Winds gradually diminish
Thurs afternoon into Thurs night. Have issued SCAs evening for the
Ches Bay, rivers, and southern coastal waters to account for the
marginal initial surge with the front and convection. SCAs for the
remainder of the waters begins at 1 AM Wed (except 4 AM for the
Currituck Sound) when the CAA begins to ramp up. SCAs for the rivers
and Currituck Sound expire at 1 PM Wed due to a longer gap between
surges. Maintained SCAs for the Ches Bay and Coastal waters through
Thursday but may need to extend the end times further in future
updates.

Waves of 1-2 ft build to 2-3 ft this evening and 3-5 ft tonight,
remaining 3-4 ft through Thurs afternoon. Seas of 3-4 ft N and 2-3
ft S build to 3-4 ft later this afternoon, 4-5 ft tonight, and 4-6
ft Wed into Thurs night before gradually subsiding Fri.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 1 PM EDT Wednesday for ANZ635>638.
     Small Craft Advisory until 7 PM EDT Thursday for ANZ630>632-
     634.
     Small Craft Advisory from 4 AM to 1 PM EDT Wednesday for
     ANZ633.
     Small Craft Advisory from 1 AM Wednesday to 7 PM EDT Thursday
     for ANZ650-652-654.
     Small Craft Advisory from 7 PM this evening to 7 PM EDT
     Thursday for ANZ656-658.

&&

SYNOPSIS...ERI
NEAR TERM...ERI
SHORT TERM...ALB/ERI
LONG TERM...ALB/ERI
AVIATION...ERI
MARINE...AJB/RMM
Hazardous weather outlook, Apr 26, 2:26 PM EDT, 1 hour 54 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
226 PM EDT Tue Apr 26 2022

VAZ048-060>062-064-067>069-075>078-080>086-089-090-509>525-271830-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Nottoway-Amelia-
Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Dinwiddie-
Prince George-Charles City-New Kent-Gloucester-Middlesex-Mathews-
Surry-James City-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
226 PM EDT Tue Apr 26 2022

...SEVERE THUNDERSTORM WATCH 155 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Virginia, east
central Virginia, eastern Virginia, north central Virginia, south
central Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ021>025-NCZ012>017-030>032-102-VAZ065-066-079-087-088-092-093-
095>100-271830-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Mecklenburg-Lunenburg-
Brunswick-Greensville-Sussex-Southampton-Isle of Wight-
Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-Accomack-
226 PM EDT Tue Apr 26 2022

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, eastern Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...This afternoon and tonight.

There is a marginal risk of severe thunderstorms through this
evening. Main threats are damaging winds and large hail.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 26, 3:55 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
355 PM EDT TUE APR 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     1 NNW WORSHAMS          37.54N 77.90W
04/26/2022                   POWHATAN           VA   911 CALL CENTER

            MULTIPLE TREES DOWN. TIME ESTIMATED FROM
            RADAR.

&&

APM
Local storm report, Apr 26, 3:57 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
357 PM EDT TUE APR 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             2 WSW RICHMOND          37.47N 77.51W
04/26/2022  E1.00 INCH       CHESTERFIELD       VA   NWS EMPLOYEE

&&

APM
Local storm report, Apr 26, 4:00 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
400 PM EDT TUE APR 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             2 WNW RICHMOND          37.48N 77.50W
04/26/2022  E0.50 INCH       CITY OF RICHMOND   VA   TRAINED SPOTTER

&&

APM
Local storm report, Apr 26, 4:04 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
404 PM EDT TUE APR 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             5 NNW BEACH             37.42N 77.63W
04/26/2022  M1.00 INCH       CHESTERFIELD       VA   PUBLIC

&&

JO
Special weather statement, Apr 26, 4:06 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Wakefield VA
406 PM EDT Tue Apr 26 2022

NCZ012-VAZ067-068-079>081-087-088-514-262045-
Northampton-Nottoway-Prince
George-Dinwiddie-Sussex-Amelia-Brunswick-Greensville-Eastern
Chesterfield (Including Col. Heights)-
406 PM EDT Tue Apr 26 2022

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
NORTHAMPTON...GREENSVILLE...EASTERN NOTTOWAY...SOUTHWESTERN SUSSEX...
DINWIDDIE...SOUTHEASTERN AMELIA AND BRUNSWICK COUNTIES...THE CITY OF
EMPORIA AND THE CITY OF PETERSBURG...

At 405 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Spainville to near Alberta to near
Littleton. Movement was east at 30 mph.

Winds in excess of 40 mph and nickel size hail are possible with
these storms.

Locations impacted include...
Petersburg, Dinwiddie, Colonial Heights, Emporia, Blackstone,
Lawrenceville, McKenney, Brodnax, Dahlia, Purdy, Virginia State
University, Brunswick, Jarratt, Alberta, Stony Creek, Dewitt,
Matoaca, Spainville, Green Plain and Carson.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3688 7801 3725 7800 3724 7737 3672 7741
      3667 7750 3665 7746 3665 7741 3651 7742
      3652 7790 3654 7790 3655 7804
TIME...MOT...LOC 2005Z 253DEG 28KT 3720 7794 3690 7794 3649 7798

TG
Local storm report, Apr 26, 4:11 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
411 PM EDT TUE APR 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             2 SSW RICHMOND          37.45N 77.49W
04/26/2022  E0.88 INCH       CHESTERFIELD       VA   PUBLIC

            HAIL LASTED ABOUT 10 MINUTES.

&&

EI

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 3:35 AM EDTSmall Craft AdvisoryAKQ3 days
Apr 26, 2:41 PM EDTSpecial Weather StatementAKQFluvanna49 min
Apr 26, 2:46 PM EDTSevere Thunderstorm WarningAKQCumberland, Fluvanna, Goochland, Louisa, Powhatan44 min
Apr 26, 3:03 PM EDTSpecial Weather StatementAKQAmelia, Cumberland, Powhatan42 min
Apr 26, 3:11 PM EDTSevere Thunderstorm WarningAKQAmelia, Chesterfield49 min
Apr 26, 3:28 PM EDTSevere Thunderstorm WarningAKQChesterfield, Goochland, Hanover, Henrico, Louisa, Powhatan and 1 more47 min
Apr 26, 3:32 PM EDTSpecial Weather StatementAKQGloucester, Middlesex43 min
Apr 26, 3:37 PM EDTSpecial Weather StatementAKQLunenburg, Mecklenburg, Nottoway38 min
Apr 26, 3:40 PM EDTSevere Thunderstorm WarningAKQChesterfield, Henrico, City of Richmond50 min
Apr 26, 4:06 PM EDTSpecial Weather StatementAKQBrunswick, Dinwiddie, Greensville, City of Emporia, City of Petersburg39 min
Apr 26, 4:22 PM EDTSpecial Weather StatementAKQGloucester, Mathews, Middlesex38 min
Apr 26, 4:28 PM EDTAreal Flood AdvisoryAKQChesterfield, Henrico, City of Richmond3 hr
Apr 26, 4:32 PM EDTSpecial Marine WarningAKQ43 min
Apr 26, 4:40 PM EDTSpecial Weather StatementAKQSurry50 min
Apr 26, 4:46 PM EDTSpecial Weather StatementAKQGreensville, Prince George, Southampton, Sussex, City of Colonial Heights, City of Emporia and 2 more44 min
Apr 26, 4:58 PM EDTSpecial Weather StatementAKQJames City32 min
Apr 26, 5:07 PM EDTSpecial Marine WarningAKQ38 min
Apr 26, 5:08 PM EDTSpecial Weather StatementAKQAccomack52 min
Apr 26, 5:11 PM EDTSpecial Marine WarningAKQ79 min
Apr 26, 5:32 PM EDTSpecial Weather StatementAKQIsle of Wight, Southampton, Surry, York, City of Franklin, City of Hampton and 4 more43 min
Apr 26, 5:42 PM EDTSpecial Marine WarningAKQ78 min
Apr 26, 5:59 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, City of Chesapeake, City of Hampton, City of Newport News, City of Norfolk, City of Portsmouth and 1 more31 min
Apr 26, 6:18 PM EDTSpecial Marine WarningAKQ72 min
Apr 26, 6:26 PM EDTSpecial Marine WarningAKQ34 min
Apr 26, 6:30 PM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Norfolk, City of Portsmouth, City of Virginia Beach45 min
Apr 26, 6:48 PM EDTSpecial Marine WarningAKQ57 min
Apr 26, 6:55 PM EDTSpecial Marine WarningAKQ50 min
Apr 26, 6:59 PM EDTSpecial Marine WarningAKQ31 min
Apr 26, 7:23 PM EDTSpecial Marine WarningAKQ67 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.